Research Repository

Some Inequalities for the Norm and the Numerical Radius of Linear Operators in Hilbert Spaces

Dragomir, Sever S (2008) Some Inequalities for the Norm and the Numerical Radius of Linear Operators in Hilbert Spaces. Tamkang Journal of Mathematics, 39 (1). pp. 1-7. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.

Abstract

In this paper various inequalities between the operator norm and its numerical radius are provided. For this purpose, we employ some classical inequalities for vectors in inner product spaces due to Buzano, Goldstein- Ryff-Clarke, Dragomir-Sándor and the author.

Item Type: Article
Uncontrolled Keywords: ResPubID15132. numerical range, numerical radius, bounded linear operators, Hilbert spaces.
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 13 Oct 2011 01:30
Last Modified: 13 Oct 2011 01:30
URI: http://vuir.vu.edu.au/id/eprint/3646
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar